# SDR R61A2023101100579

- Difficulty date: September 21, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 22,827 hours, 15,704 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FLAP TORQUE TUBE F6 CORRODED ON IB MALE SPLINES AND SEIZED WITH BEARING SUPPORT. REPLACED IAW AMM 27-51-04-400-801-A SUBTASK 420-001-A
